# SDR QR9R20220413002

- Difficulty date: April 13, 2022
- Submitted: April 13, 2022
- Operation: General aviation
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720759252
- Aircraft time: 2,933 hours
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Sensor
- Part number: 9550104500
- Part serial: 0172
- Condition: Warning Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE #2 N2 TACHOMETER READING FELL TO ZERO AFTER 2 HOURS OF FLIGHT. REMOVED AND REPLACED SPEED SENSOR IAW 77-12-00-900-801-A01. TEST FLIGHT SUCCESSFULLY COMPLETED.
